# SDR SWAA020916

- Difficulty date: April 30, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 35,496 hours, 35,497 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND HORIZ STAB SKIN CRACKED AT STA 108 OF THE STAB REAR SPAR.  REPAIRED SKIN PER SRM.
